# SDR HAL95068

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004A007G3
- Condition: Discharged
- Location: Rows 18-21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - EMERGENCY CEILING LIGHTS ROWS 18-21 ARE INOPERABLE.  REPLACED EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (X)
